# SDR 07FDEA04781

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE ACCESS PANEL 619CB INBOARD FORWARD CUTOUT FOUND CRACKED.   REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
